# SDR SWAA2021031053543

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,175 hours, 8,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFINED CREASE FOUND ON AFT CARGO DOOR LOCATED 29' AFT OF FORWARD EDGE AND 26.75' FROM LOWER EDGE. CREASE MEASURES 7'L X 1.25W X .025D. W/Y RATIO+50 AS REPORTED BY FAA / COMPLIED WITH EA NO: 21-152-00542 PARTS 1; 2; AND 3. SEE INDIVIDUAL SIGN OFFS FOR WORK COMPLETED. SEE L/P 1549753 FOR PAINT RESTORATION OF AFT CARGO DOOR.
